# SDR V0XD20161212008

- Difficulty date: November 30, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 28,431 hours, 24,015 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL HANDLE HOUSING GOUGED OUT OF LIMITS IAW REO 670-52-31-031 REV-A DATED 2016-10-03. REPLACED AFT CARGO DOOR HANDLE HOUSING IAW SRM 51-42-21.
